# SDR 07FDEA01206

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15171507
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR SUPPORT AT SRA 717 ABOVE STR 27R IS CRACKED FABRICATED FLOOR SUPPORT REF DWG BAC 1517-1507 REV A.  NDT REF BAC 5423, HEAT TREATED AND TESTED HARDNESS REF BAC 5602 AND BAC 5946 FEF TRACKING NR 2007-03-150.  REMOVED DAMAGED SECTION OF CARGO FLOOR SUPPORT AND SPLICED IN NEW SECTION OF SUPPORT REF SRM 53-10-05 FIGURE 4 PAGES 9 AND 10.
